Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161

  [Search Papers]
1431. K. Kaviani and A.M. Ghezelbash,
Quantizing Field Theories in Noncommutative Geometry and the Correspondence between Anti de Sitter Space and Conformal Field Theory
Phys. Lett. B 469(1999), 81-86  [abstract]   
arXive.org link: hep-th/9902104 [ abs, src, ps, others], cited by
IPM/P-1999/002
 
1432. A.M. Ghezelbash,
On the Exceptional Gauged WZW Theories
Mod. Phys. Lett. A 14(1999), 199-204  [abstract]   
arXive.org link: hep-th/9811009 [ abs, src, ps, others], cited by
IPM/P-1999/001
 
1433. M.R. Rouhani, N.L. Tsintsadze and D.D. Tskhakaya,
Influence of Particle Trapping on the Penetration of HF Field into A Semibounded Plasma
Phys. Plasmas 6(1999), 797-801  [abstract]   
IPM/P-1998/040
 
1434. R. Abbaspur and H. Arfaei,
Distributed Systems of Intersecting Branes at Arbitrary Angles
Nucl. Phys. B 541(1999), 386-440  [abstract]   
arXive.org link: hep-th/9803162 [ abs, src, ps, others], cited by
IPM/P-1998/034
 
1435. J. Davoudi and S. Rouhani,
PDF's of the Burgers Equation on the Semiline with Fluctuating Flux at the Origin
Phys. Lett. A 257(1999), 158-164  [abstract]   
IPM/P-1998/033
 
1436. M.A. Vesaghi and A. Shafiekhani,
Jahn-Teller Effect in Diamond Like Carbon
J. Phys. D: Appl. Phys. 32(1999), L101-L104  [abstract]   
arXive.org link: cond-mat/9812051 [ abs, src, ps, others], cited by
IPM/P-1998/027
 
1437. E. Abdalla, N. Afshordi, K. Khodjaste and R. Mohayaee,
A Dynamical Approach to A Self Similar Universe
Astronomy & Astrophysics 345(1999), 22-28  [abstract]   
arXive.org link: astro-ph/9803187 [ abs, src, ps, others], cited by
IPM/P-1998/026
 
1438. K. Kaviani and A. Dalafi Rezaei,
Pauli Paramagnetic Gas in the Riemannian Geometri
Phys. Rev. E 60(1999), 3520  [abstract]   
arXive.org link: cond-mat/9812054 [ abs, src, ps, others], cited by
IPM/P-1998/024
 
1439. H. Salehi and H.R. Sepangi,
Duality, Time Asymmetry and the Condensation of Vacuum
Phys. Lett. A 251(1999), 95-99  [abstract]   
arXive.org link: hep-th/9810207 [ abs, src, ps, others], cited by
IPM/P-1998/023
 
1440. M.M. Sheikh-Jabbari,
Super Yang-Mills Theory on Noncommutative Torus from Open Strings Interactions
Phys. Lett. B 450(1999), 119-125  [abstract]   
arXive.org link: hep-th/9810179 [ abs, src, ps, others], cited by
IPM/P-1998/022
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.